PolyU IR
 

PolyU Institutional Repository >
Electrical Engineering >
EE Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1093

Title: Simulation of switched reluctance motor drives using two-dimensional bicubic spline
Authors: Xue, Xiangdang
Cheng, K. W. Eric
Ho, Siu-lau
Subjects: Interpolation
Reluctance motor drives
Splines (mathematics)
Issue Date: Dec-2002
Publisher: IEEE
Citation: IEEE transactions on energy conversion, Dec. 2002, v. 17, no. 4, p. 471-477
Abstract: In this paper, a novel simulation algorithm of switched reluctance motor drives is presented. With the proposed algorithm the two-dimensional (2-D) bicubic spline interpolation is used to describe the nonlinear magnetic characteristics in switched reluctance motors. The corresponding computational method of 2-D bicubic spline function is described in detail. The simulation results are also compared with and validated by experimental data. Compared with conventional techniques, the presented simulation algorithm is more accurate even though it requires relatively little information on the magnetic characteristics of the motor.
Rights: © 2002 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1093
ISSN: 08858969
Appears in Collections:EE Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
bicubic-spline_02.pdf510.79 kBAdobe PDFView/Open



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback